MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 145-DEG PE 40MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 322-40-00
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 300-30-06 - equinoxe preserve stem 6mm, (b)(6), 320-15-05 - eq rev locking screw, (b)(6), 320-20-00 - eq reverse torque defining screw kit, (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6), 320-31-40 - glenosphere, 40mm, (b)(6), 320-35-01 - small glenoid plate, (b)(6), 321-52-07 - 3.2mm drill bit sterile, (b)(6), 321-52-09 - 3.2mm k-wire, trocar tip, (b)(6), 322-10-00 - humeral adapter tray, +0.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a female patient, initial right shoulder implanted in (b)(6) 2024, underwent a revision procedure.Date unknown.The surgeon revised the patient¿s reverse shoulder due to instability.He removed a 40+0 liner and replaced it with a 40+2.5 constrained liner.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.X-rays were unable to be obtained.The explanted device is not available for return as the hospital kept the device.No device images were obtained.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h6.Mdr section codes updated/corrected: b, c, e.The cause of the patient¿s shoulder instability and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Instability is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 40MM HUM LINER +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21539622
Report Number1038671-2025-01463
Device Sequence Number7736025
Product Code PHX
UDI-Device Identifier10885862593887
UDI-Public10885862593887
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number322-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale